Jurnal Matematika
Vol 2, No 3 (2013): JURNAL MATEMATIKA


Shinta, Devi Anastasia (Unknown)
Sumanto, YD (Unknown)

Article Info

Publish Date
22 Oct 2013


Regular ring R is a nonempty set with two binary operations that satisfied ring axioms and qualifies for any x in R there is y in R such that x=xyx. Regular ring R ̃ is a ring of the set of endomorphism R^+ with identity. For any regular ring R and R´ can be defined a bijective mapping from R to R´ that satisfies ring homomorphism axioms or in the otherwords that mapping is an isomorphism from R to R´. By using the concept of regular ring and ring isomorphism can be determined extension of regular ring. Regular ring R is said to be embedded in regular ring R^R ̃  if there exists a subring R^0 of R^R ̃  such that R is isomorphic to R^0. Furthermore, regular ring R^R ̃  can be said as an extension of regular ring R.

Copyrights © 2013